# SDR ASAA2019041529035

- Difficulty date: April 15, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 63,119 hours, 30,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO REPORTS OF L-1 DOOR DIFFICULT TO OPEN AND CLOSE.  GROUNDED - YES. ACCOMPLISHED FWD DOOR SYS TEST REF B737-700 AMM 52-11-00 FOUND DOOR SNUBBER DRY/BINDING REPLACED SAME REF AMM 52-11-51.
